Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira and headaches


10-18-2009, 05:16 PM   #1
forum contributor
Captain Obvious
 
Join Date: Mar 2009
Humira and headaches

Anyone who's been on/who is on Humira - have you experienced headaches while on it?

I know it's listed as one of the side effects, but so are a lot of things. I think smelly dogs is on that list somewhere

I am, and am having to take Tylenol almost every day. Can't be good for my insides, I'm guessing. I've had problems with headaches/migraines since 2007 and had just completely gotten rid of them this February. I don't want to go through that again, especially if it is because of a side effect.

If it continues to be this bad, I'm wondering if I stop the Humira or just suffer through them...
10-18-2009, 05:23 PM   #2
imisspopcorn
Punctuation Impaired
 
imisspopcorn's Avatar
 
Join Date: Aug 2009

My Support Groups:
Hi There,

I never had head aches while on Humira. I do get them from Asacol whenever my dose is increased. They were no where near migraine status. They remind me a caffeine headache...Does it feel like a migraine? Does it go away with the Tylenol. I also get sinus headaches, I take a allergy med with a decongestant like Claritin D. They always plague me when the seasons change....I hope you get some answers.
__________________
~*~*~*~*~*~*~*~*~*
Instead of hiding in the darkness of a grey cloud, why not look for the silver lining?
10-18-2009, 05:30 PM   #3
katiesue1506
Senior Member
 
Join Date: Nov 2006
I will have them right afterwards and as IMP says theya re sorta like caffiene headaches.

It's also possible they could be caused by dehydration if you aren't drinking enough water.

I hope you figure it out!
10-18-2009, 05:34 PM   #4
forum contributor
Captain Obvious
 
Join Date: Mar 2009
Thanks Carrie & Katie

I had a problem w/caffeine (rebound) headaches and migraines for almost 2 years... I just don't want to get back to that!

No, they don't feel like migraines - just really bad headaches that linger all day. It was so bad on Friday that by the end of the day, I had taken 10 Tylenol. That can't be good. Right?
10-18-2009, 07:23 PM   #5
forum contributor
Captain Obvious
 
Join Date: Mar 2009
LOL you crack me up, you little peach!

I am on birth control, but am off this week. I've never had a problem with the pills before. I had an allergy test done and it said I don't have any allergies. I drink water like a fiend. I don't drink coffee, tea, energy drinks, or soda. I rarely eat chocolate.

As far as the methane gas... that is ALWAYS a probability with Bam! LOL
10-18-2009, 07:33 PM   #6
forum contributor
Captain Obvious
 
Join Date: Mar 2009
Hey, I have no shame

Yup, on "the rag" this week. I've never had headaches w/my period though.

This last time, I've had headaches for about a month, I think.
10-18-2009, 07:50 PM   #7
forum contributor
Captain Obvious
 
Join Date: Mar 2009
Hee hee... that's funny. Little wings... like ANY of you are angels!! LOL

(Yes, including me)
10-18-2009, 07:55 PM   #8
forum contributor
Captain Obvious
 
Join Date: Mar 2009
Ha.... then I think you'll like my new quote (sig)

Josh has been telling me stuff like this for the last 13 years... LOL Half of me listens.... the half with the horns!
10-18-2009, 07:59 PM   #9
forum contributor
Captain Obvious
 
Join Date: Mar 2009
Why thank you, Lil Ms. Peaches!
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira and headaches
Thread Tools


All times are GMT -5. The time now is 07:28 PM.
Copyright 2006-2017 Crohnsforum.com